I had a baby 4 months ago and got the Depo shot a month after now I have really dry hair what could have caused it.
I've honestly not heard of Depo causing that problem, but that's not to say it isn't. Hormones are involved in the quality of our hair, & as Depo is adjusting our hormone balance, then it's not impossible that it's causing dry hair. However, your hormones are also still adjusting from having a baby, so you've a lot going on that could potentially make a difference to your hair, skin, etc.
If you stop taking Depo (i,e. don't get your next shot), then you are likely to go through lots of hormonal symptoms still, as your body will have to start readjusting to not having the Depo in its system, It's therefore probably worth sticking with Depo for at least 3 shots, to see how things settle down (it often takes up to 3 shots for the Depo to settle properly into your system).
In the meantime, there are some great health supplements you can take for your hair, (& skin & nails) such as vitamins A, C & E, fish oils, selenium, kelp... those sorts of things. If you are breast feeding then check any supplement is suitable, before starting one :)
Hope that helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2014 • 1 answer
Updated 28 Mar 2017 • 1 answer
Updated 16 Aug 2015 • 2 answers
Updated 25 Jan 2018 • 1 answer
Updated 3 Dec 2017 • 1 answer